# SDR HYIA20150914001

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 29,632 hours, 24,491 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, PILOT REPORTED THE RT MAIN WHEEL BROKEN.  PERFORMED VISUAL INSPECTION ON RT MLG & FOUND THE RT MLG AXLE BROKEN & MAIN TIRE WITH DAMAGE.  R & R THE RT MLG LOWER BARREL IAW MM CHAPTER 32-10-00.  OPERATIONS CHECKED GOOD.  R & R RT MLG WHEEL ASSEMBLY IAW MM CHAPTER 32-40-00.  THE AXLE HAD JUST RECEIVED VISUAL INSPECTION ON PHASE 2 CYCLES PRIOR.  THE LOWER BARREL & AXLE HAD BEEN INSTALLED SINCE 18 JAN 2011 WITH A TOTAL TIME OF 3892.7 & TOTAL CYCLES OF 9039.
